# SDR FDEA2020021080288

- Difficulty date: February 8, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0157503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE OUTBOARD   ACTUATOR LUG HOLE BORE (HOLE # 4) REWORKED AND FOUND WITHIN LIMIT AS PER MD-11   CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND EA # 1-5750-T0331150 A PART 3 STEP 1A AND STEP 3. TITLE: WINGS- FLIGHT   SURFACES- LH WING INBOARD FLAP OUTBOARD FWD HINGE (WING SIDE) REPAIR PSE   57.55.01.1 ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
